Mountain climbing, ladder moving, and the ring-width of a polygon

E Goodman, J Pach, Chee Yap

Research output: Contribution to journalArticle

Original languageEnglish (US)
Article numberThis won the Mathematical Association of America's "Lester R. Ford Award" (1990)
Pages (from-to)494-510
JournalAmerican Mathematical Monthly
Volume96
StatePublished - 1989

Cite this

Goodman, E., Pach, J., & Yap, C. (1989). Mountain climbing, ladder moving, and the ring-width of a polygon. American Mathematical Monthly, 96, 494-510. [This won the Mathematical Association of America's "Lester R. Ford Award" (1990)].